# SDR AUS20020902

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE SURGED FOLLOWED BY FAILURE WITH VIBRATION. FIRE BOTTLE FIRED. SUSPECT NR 4 BEARING PACKAGE FAILURE.
